MAUDE Adverse Event Report: QUIDEL CORPORATION LYRA DIRECT SARS-COV-2 ASSAY

QUIDEL CORPORATION LYRA DIRECT SARS-COV-2 ASSAY
Model Number Coronavirus
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
One false positive sars result.The customer ruled out environmental contamination sources.
 
Additional Manufacturer Narrative
Investigation conclusion: returned product was tested in-house and worked as expected.No product performance issues were found.Customer data was reviewed, and analysis did not conclude a product performance issue.Analysis revealed a higher fam signal attributed to post-run analysis of the data.Quidel provided modified programming for the third-party equipment to mitigate the issue moving forward.Root cause: third- party equipment programming.Source: email.

Brand Name
LYRA DIRECT SARS-COV-2 ASSAY
Common Device Name
LYRA DIRECT SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDEL CORPORATION
2005 east state street
athens OH 45701
Manufacturer Contact
karl luke
2005 east state street
athens, OH 45701
7405893382
MDR Report Key14887170
Report Number0002024674-2022-09069
Device Sequence Number20124620
Product Code QJR
UDI-Device Identifier30014613339144
UDI-Public30014613339144
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EUA200423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM124
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown